# SDR C2XA11CL087

- Difficulty date: April 1, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 22,698 hours, 12,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT5994
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT EXIT SIGN WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT NR 3 INVERTER.  OPERATIONAL CHECKS WERE GOOD.
